Reference Type | Journal (article/letter/editorial) |
---|
Title | Statistical aspects of sea-ice ridge distributions |
---|
Journal | Journal of Geophysical Research |
---|
Authors | Hibler, W. D. | Author |
---|
Weeks, W. F. | Author |
Mock, S. J. | Author |
Year | 1972 (October 20) | Volume | 77 |
---|
Issue | 30 |
---|
Publisher | American Geophysical Union (AGU) |
---|
DOI | doi:10.1029/jc077i030p05954Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 789023 | Long-form Identifier | mindat:1:5:789023:3 |
---|
|
GUID | 0 |
---|
Full Reference | Hibler, W. D., Weeks, W. F., Mock, S. J. (1972) Statistical aspects of sea-ice ridge distributions. Journal of Geophysical Research, 77 (30) 5954-5970 doi:10.1029/jc077i030p05954 |
---|
Plain Text | Hibler, W. D., Weeks, W. F., Mock, S. J. (1972) Statistical aspects of sea-ice ridge distributions. Journal of Geophysical Research, 77 (30) 5954-5970 doi:10.1029/jc077i030p05954 |
---|
In | (1972, October) Journal of Geophysical Research Vol. 77 (30) American Geophysical Union (AGU) |
---|
These are possibly similar items as determined by title/reference text matching only.